advertisement
Question
Posted by: Jessie | 2011/05/31

Smelly vaginal discharge

Hi there, the last 2 or 3 months my vaginal discharge has been smelly. I didn''t notice it much until my husband pointed it out to me. The colour is normal. I am on Trigestrel and a vitamin B complex tablet. Have also been on pain medication last 2 months. Could the Trigesterel be causing this perhaps, as the amount of discharge has increased since I started using it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can cause an increased amount of discharge, but it should be clear and not smelly.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement